# SDR IPXA2022082685623

- Difficulty date: August 4, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AGA79931
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA Y=1887-Y=1894 AND  LONGERON 39R HAS CORROSION .REPAIRED LONGERON 39R AT STA Y=1887-Y=1894 IAW VT-SAA EA 011-5310-01-A9657 I/R AND UPS EO MD11-5310-84548-A . FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/24/22 (MAJOR)
